Toll Free No: 1-844-312-3123,Fax No:1-844-973-6878

(Operational Hours: 6.00 AM to 10.00 PM (PST)

Aleve-Naproxen

Aleve-Naproxen

Aleve is a brand which contains active ingredients as Naproxen, which is a non steroidal Anti inflammatory drug (NSAID). The medication works by reducing the hormones which are  responsible for pain and inflammation of the body. Naproxen is used to treat inflammation that is caused by conditions such as arthritis, tendinitis, gout or menstrual cramps.  The medication is also known to relieve from pain, fever and swelling. It is also used in the treatment of dysmenorrhea.

Be the first to review this product

Quantity Strength Price Unit Price Cart
30 Tablets Aleve 250mg-Naproxen $6.20 $0.21
60 Tablets Aleve 250mg-Naproxen $12.20 $0.20
30 Tablets Aleve 500mg-Naproxen $7.00 $0.23
60 Tablets Aleve 500mg-Naproxen $13.00 $0.22

The medication contains Naproxen as active ingredients. It has both analgesic and antipyretic activities. The medication is believed to inhibit the action of two enzymes COX-1 Cyclooxygenase-1 and COX-2 Cyclooxygenase -2 both of which are responsible for the production of   Prostaglandin. Prostaglandin is a chemical substance which is responsible for pain, inflammation and fever. Aleve competitively inhibits the prostaglandin and thereby reduces the pain and inflammation.  

Dose

The medication is used for a whole range of arthritis. The usual adult dose of Ankylosing spondylitis is 250 mg to 500 mg daily twice a day. The maintenance dose van is up to 1500 mg per day in two divided doses.  In case of osteoarthritis the initial dose is 250 to 500 mg and the maintenance dose is about 1500 mg in two divided doses per day for a period of six months. In case of tendonitis the dose is 550 mg every 12 hours or 275 mg at an interval of 6 to 8 hours.

Side effects

Along with the needed effect, there are some unwanted effects also reported. The most common effects are itching skin, shortness of breath, skin eruptions, stomach pain, swelling and wheezing. The less common effect includes blurred or loss of vision, loss of appetite, nausea or vomiting, pale skin and skin rash.  There are rare side effects which include   depression, dry cough,   dry mouth, extreme fatigue, fainting, hair loss, high fever and stomach upset.

Precaution

There are many precautions which are required to be taken. It includes

  • In case you are pregnant, planning to become pregnant or breast feeding discuss with your doctor.

  • If a patient is taking any prescription or nonprescription medication or dietary supplement, he should disclose about all the details.

  • In case of kidney, liver and stomach, bowel issues, talk to your doctor immediately.

  • In case of low blood sodium levels or low salt diet or having a history of alcohol abuse, discuss with your doctor.  

  • In case of high blood pressure, blood disorders, bleeding or clotting problems try calling your doctor before you start taking the pills.

  • Patients with history of asthma should tell the doctors about all the details.  

 

Contraindication

  • If you are allergic to any ingredients of Aleve, you should stop taking the drugs.

  • In case of any allergic disorder with any other Nonsteroidal Anti-inflammatory Drug (NSAID), stop using the medication.

  • In patients who have reported medical history of heart disease which included bypass heart surgery should not take Aleve as it is strictly contraindicated.

  • In case you are in your last three months of pregnancy, the medication should not be taken

  • If any medication containing naproxen is consumed by the patient, he should avoid using the medication.

Storage

The medication should be stored below 25 degrees Celsius. The medication should be stored and kept away from heat, light and moisture.  You should not store the medication in the bathroom. The medication should be kept away from children and pets.

Missed dose

In case of missed dose take it as soon as it is possible. However, if it’s time for the next dose, avoid the missed dose and start taking the medication as per the schedule. Extra dose should be avoided.  

Overdose

In case of overdose you should inform your doctor immediately and seek medical attention. The symptoms of overdose include restlessness, sleepiness, bleeding under the skin and confusion about place and time.

Generic NAPROXEN-(nah PROX en)
Strength Aleve - NAPROXEN 250mg

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

Write Your Own Review

You're reviewing: Aleve-Naproxen

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Price
Quality